MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SUMMIT BASIC CEMENTED SZ 2; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US 1818910 SUMMIT BASIC CEMENTED SZ 2; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157006080
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/22/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and medical records received.Ppf alleges of infection after first revision.No revision operative note has been provided.There was no laboratory result for the alleged infection.First revision was captured under (b)(4).Doi: (b)(6) 2010 - dor: (b)(6) 2010 (right hip) second revision.(b)(4)-first revision.
 
Additional Manufacturer Narrative
Pc-(b)(4).Device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch ,a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BASIC CEMENTED SZ 2
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7768215
Report Number1818910-2018-66248
Device Sequence Number16173092
Product Code JDI
UDI-Device Identifier10603295059752
UDI-Public10603295059752
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157006080
Device Lot NumberC84C21000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR